Feb 26, 2004
Dr. Moyle, I switched from Zerit to Videx about a year ago to hopefully curtail my facial wasting. Now I'm hearing that Videx is almost as bad. Should I consider switching again? My combo is Viramune, Epivir, and Videx.
Any suggestions are appreciated, and thank you for this wonderful service.
Response from Dr. Moyle
It looks like Videx (ddI) is NOT bad. Recent results of a study of ddI+FTC+Efavirenz found slight increases in weight and fat over one year compared with patients who took d4T with ddI+Efavirenz who lost fat.
I would stick with this combination as it is looking to be a good choice
Follow-up: Lowest Risk
- Group Of Antiviral Drugs Frequently Used To Treat Hiv
- Peripheral Neuropathy And Muscle Wasting
- Moringa Oleifera And Hiv
- Could A Hepatitis B Vaccination Cause A False Positive Result In An Hiv Test
- Hiv And Receptive Fellatio
- Will People Infected With Hiv Show The Presence Of Excess T Cells?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.